# SDR SWIA202005190779

- Difficulty date: April 2, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD ATTACHED TO AFT CARGO DOOR FLOOR SILL FROM FS1015.00 TO FS1031.00 HAS CORROSION   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED INNER CHORD ON AFT CARGO DOOR FLOOR SILL FROM FS1015.00 TO FS1031.00 REF CRJ900 SRM AND DWG.
